# SDR CALA9801052

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77204
- Make and model: Boeing 737130
- Aircraft serial: 19021
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 30043231
- Condition: Corroded
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT EXTERIOR EXIT SLIDES INOPERATIVE BOTH SIDES.  THE RIGHT EXTERIOR SLIDE LIGHT SOCKET WAS CORRODED. THE SOCKET WAS REPLACED.  IN ADDITION, BATTERY PACK M572 WAS REPLACED, OPERATION OF BOTH LIGHTS CHECKED GOOD.
